# SDR CA060620003

- Difficulty date: June 20, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Boeing 737-7CG
- Engine: Cfmint CFM567B22
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 100201022
- Part serial: CJ003551
- Condition: Failed
- Location: E & E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H

## Discrepancy

(CAN) ON THE 20 JUNE 06 WHILE CONDUCTING A SCHEDULED PHASE 3 CHECK. MAINTENANCE FOUND ELEC LIGHT ILLUMINATED ON THE OVERHEAD PANEL. DURING THE TROUBLESHOOTING AN ODOR OF SMOKE WAS NOTICED IN THE E & E BAY. A BITE CHECK WAS CARRIED OUT AND FOUND THE STATIC INVERTER PN 1-002-0102-2090 SN CJ003551 AT FAULT. THE UNIT WAS REPLACED IAW AMM 24-34-21 AND TESTED SERVICEABLE.   PREVIOUS HISTORY: ON 03 MAY 06 THE UNIT WAS SENT OUT ON REPAIR ORDER 64509 TO GET ALERT SB 737-24-1165 CARRIED OUT. THIS MODIFIES THE UNIT FROM A S282T004-10 TO A 1-002-0102-2090. THIS SERVICE BULLETIN GIVES INSTRUCTIONS TO REPLACE THE STATIC INVERTER WITH A NEW OR CHANGED STATIC INVERTER. BOEING AND FEDERAL AVIATION ADMINISTRATION (FAA) RECEIVED
